# SDR EISA20000150

- Difficulty date: September 23, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- Aircraft time: 63,322 hours, 44,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: 65175962
- Condition: Not Closed
- Location: Ground Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT CLIMBOUT REACHING 280 KNOTS, EXPERIENCED A VIBRATION FROM AIRFRAME UNABLE TO IDENTIFY.  FOUND GROUND POWER PANEL OPEN.  SECURED DOOR, FUNCTIONAL CHECK NORMAL.
